MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE
Catalog Number K4086 SMN 10445128
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant vancomycin (vanc) results.Vanc assay calibration at the time the event was reported was within conformance.Vanc quality control (qc) samples successfully recovered within the customer established qc reference ranges before and after the observed flagged vanc results.Per the dimension vista operator's guide, the customer should not report results which prompt an abnormal assay flag.The customer should adhere to troubleshooting directions listed within the operator's guide which includes reprocessing the sample and processing quality control material to verify assay accuracy.After reporting of the issue to siemens healthcare diagnostics, the customer care center (ccc) discussed the appropriate action plan if a customer observes an abnormal assay result flag.Based on the evidence provided, hsc has attributed the reporting of the discordant vanc results to user error.There is no product non-conformance.The event was isolated to a singular patient.The dimension vista instrument operated as intended and the dimension vista instrument is fully operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant vancomycin (vanc) results were obtained on a patient sample on the dimension vista 500 system.An abnormal assay flagged result was reported to the physician(s).The same sample was repeated on an alternate vista instrument and abnormal assay flagged results were also obtained.There are no reports of patient intervention or adverse health consequences due to the discordant vanc results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key8358257
Report Number2517506-2019-00081
Device Sequence Number10814476
Product Code LEH
UDI-Device Identifier00842768015533
UDI-Public00842768015533
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2019
Device Catalogue NumberK4086 SMN 10445128
Device Lot Number18269BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1